# SDR AALA990134

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TUL - FLT 768 - DURING TAKEOFF AFT LAVATORY SMOKE DETECTORS SOUNDED AND THE FLIGHT CREW SMELLED SMOKE IN THE AFT CABIN.  AIRCRAFT AIR INTERRUPTED AND LANDED OVERWEIGHT TUL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE APU WAS OVER SERVICED.  SERVICED APU TO PROPER LEVEL AND RAN WITH NO FURTHER ODOR NOTED IN CABIN.  OVERWEIGHT LANDING INSPECTION REVEALED NO FINDINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
